American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Mihály Weiner. A gap for the maximum number of mutually unbiased bases. Proc. Amer. Math. Soc. 141 (2013) 1963-1969.
Abstract, references, and article information
View Article: PDF

[2] Clément de Seguins Pazzis. Large affine spaces of non-singular matrices. Trans. Amer. Math. Soc. 365 (2013) 2569-2596.
Abstract, references, and article information
View Article: PDF

[3] Xiongping Dai, Yu Huang and MingQing Xiao. Extremal ergodic measures and the finiteness property of matrix semigroups. Proc. Amer. Math. Soc. 141 (2013) 393-401.
Abstract, references, and article information
View Article: PDF

[4] W. E. Longstaff and Peter Rosenthal. On the lengths of irreducible pairs of complex matrices. Proc. Amer. Math. Soc. 139 (2011) 3769-3777. MR 2823023.
Abstract, references, and article information
View Article: PDF

[5] E. Yu. Panov. On symmetrizability of hyperbolic matrix spaces. St. Petersburg Math. J. 20 (2009) 465-471. MR 2454456.
Abstract, references, and article information
View Article: PDF

[6] Waldemar Hołubowski. A new measure of growth for groups and algebras. St. Petersburg Math. J. 19 (2008) 545-560. MR 2381933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Lajos Molnár. Maps on the $n$-dimensional subspaces of a Hilbert space preserving principal angles. Proc. Amer. Math. Soc. 136 (2008) 3205-3209. MR 2407085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] A. A. Kirillov. Family algebras. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 7-20. MR 1745518.
Abstract, references, and article information
View Article: PDF

[9] P. M. Cohn. From Hermite rings to Sylvester domains. Proc. Amer. Math. Soc. 128 (2000) 1899-1904. MR 1646314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Lifeng Ding. On a pattern of reflexive operator spaces . Proc. Amer. Math. Soc. 124 (1996) 3101-3108. MR 1343689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] V. P. Platonov and D. Z. Ðokovic. Subgroups of $GL(n^2, \bold C)$ containing $PSU(n)$ . Trans. Amer. Math. Soc. 348 (1996) 141-152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras . Bull. Amer. Math. Soc. 29 (1993) 223-227. MR 1215312.
Abstract, references, and article information
View Article: PDF

[13] Michael G. Neubauer. The variety of pairs of matrices with rank$(AB-BA)\leq 1$ . Proc. Amer. Math. Soc. 105 (1989) 787-792. MR 931743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alan C. Wilde. Algebras of operators isomorphic to the circulant algebra . Proc. Amer. Math. Soc. 105 (1989) 808-816. MR 937854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. S. Li and J. M. Zelmanowitz. The row rank of a subring of a matrix ring . Proc. Amer. Math. Soc. 99 (1987) 627-633. MR 877029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] C. K. Fong and A. R. Sourour. The group generated by unipotent operators . Proc. Amer. Math. Soc. 97 (1986) 453-458. MR 840628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Edward A. Azoff. On finite rank operators and preannihilators. Memoirs of the AMS 64 (1986) MR 858467.
Book volume table of contents

[18] David E. Radford. The antipode of a finite-dimensional Hopf algebra over a field has finite order. Bull. Amer. Math. Soc. 81 (1975) 1103-1105. MR 0396650.
Abstract, references, and article information
View Article: PDF

[19] Louis H. Rowen. Standard polynomials in matrix algebras . Trans. Amer. Math. Soc. 190 (1974) 253-284. MR 0349715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Stephen B. Maurer. Basis graphs of pregeometries. Bull. Amer. Math. Soc. 79 (1973) 783-786. MR 0376406.
Abstract, references, and article information
View Article: PDF

[21] Irvin Kay. Systems of quadratically coupled differential equations which can be reduced to linear systems. Bull. Amer. Math. Soc. 79 (1973) 483-487. MR 0322245.
Abstract, references, and article information
View Article: PDF

[22] Leroy B. Beasley and Larry Cummings. Permanent groups. II . Proc. Amer. Math. Soc. 40 (1973) 358-364. MR 0320030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. S. Montague and R. J. Plemmons. Convex matrix equations. Bull. Amer. Math. Soc. 78 (1972) 965-968. MR 0306231.
Abstract, references, and article information
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1